# SDR ASAA2021111736679

- Difficulty date: November 17, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 28,317 hours, 9,108 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Exchanger
- Part number: 453328039
- Part serial: YB044055
- Condition: Inoperative
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PREP FOR TOW FOUND #2 ENG MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN DRIPPING FUEL. GROUNDED - YES. REMOVED AND REPLACED OIL/FUEL HEAT EXCHANGER AND SERVO FUEL HEATER. REF B737-900 AMM 79-21-02 AND 73-11-07. OPS & LK CHECK GOOD.
